# SDR A6WA200840153

- Difficulty date: March 7, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 10,039 hours, 9,231 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stiff
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR HARD TO OPEN.  LUBED AND OPS CHECKED IAW 52-40-00, OPS CHECK GOOD.  (K)
